# SDR 99ZZZX3878

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527RM
- Make and model: Bolkms BK117A4
- Aircraft serial: 7111
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Rotor Assy
- Part number: 414129011
- Condition: Damaged
- Location: Power Turbine
- Part time: 2,889 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETENTION LOCK-CUP FAILED.  NUT LOOSENED CAUSING FLANGE TO WEAR A GROOVE INTO SPEED INDICATOR PLUG OF PT ROTOR.  PART OF THE LOCK-CUP CUT A PORTION OUT OF THE ELBOW CAUSING ENGINE TO LOSE POWER.
